If you need an accessible version of this item please contact JSTOR User Support

Lazzarini's Lucky Approximation of π

Lee Badger
Mathematics Magazine
Vol. 67, No. 2 (Apr., 1994), pp. 83-91
DOI: 10.2307/2690682
Stable URL: http://www.jstor.org/stable/2690682
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Lazzarini's Lucky Approximation of π
Preview not available

Page Thumbnails

  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86
  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89
  • Thumbnail: Page 
90
    90
  • Thumbnail: Page 
91
    91